MAUDE Adverse Event Report: Arjo Dominican Republic Disposable clip sling; Lift, Patient, Non-Ac-Powered

Arjo Dominican Republic Disposable clip sling; Lift, Patient, Non-Ac-Powered
Model Number MFA1000M-XL-L1
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
Disposable clip sling
Common Device Name
Lift, Patient, Non-Ac-Powered
Manufacturer (Section D)
Arjo Dominican Republic
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR  10903
Manufacturer (Section G)
Arjo Dominican Republic
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR   10903
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50231533
Report Number3012292104-2026-00013
Device Sequence Number10344748
Product Code FSA
UDI-Device Identifier05055982770897
UDI-Public(01)05055982770897(10)2002845102(11)251021
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMFA1000M-XL-L1
Device Lot Number2002845102
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2025
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown